# SDR MWEA99703

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 1660871
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER STOP FITTING ON FORWARD CARGO DOOR IS CRACKED.  MAINTENANCE INSTALLED NEW STOP FITTING.
